| Model Number |
626-00-42E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Cancer (3262)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.
Event or Problem Description
Patient was determined to have a pseudo capsule possibly attributed to elevated cobalt levels.Mdm liner was explant and a black substance was noted on the backside.